# SDR IPXA2022080584935

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 65,888 hours, 22,527 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Radar
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB**WX FAULT MESSAGE WX INOP REQUIRING ATBFOUND WXR ANTENNA OPERATED INTERMITTANTLY R&R WXR ANTENNA DRIVE ASSY PER AMM 34-43-05 NO FAULTS NOTED ESR IPC 34-43-03-01A-015
